# SDR ASOA201801253003

- Difficulty date: January 25, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 38,120 hours, 29,383 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 14566307002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  FOUND THE RIGHT WING RIB 25 CRACKED AT LOWER TRAILING EDGE.  MAINTENANCE REPAIRED THE RIB IAW SRM 57-20-07.
